Alert archive / Kentucky / Flash Flood Warnings in 2016
Flash Flood Warning 22, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 7, 2016, 6:03 PM EDT for Knox County, Whitley County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2016, 6:03 PM EDT (22:03 UTC)
- Expired
- Jul 7, 2016, 9:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Knox County, KY, Whitley County, KY
The radar
The Knoxville radar (KMRX), 99 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.1 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 376 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
771
WGUS53 KJKL 072203
FFWJKL
KYC121-235-080100-
/O.NEW.KJKL.FF.W.0022.160707T2203Z-160708T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
603 PM EDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...
KNOX COUNTY IN SOUTHEASTERN KENTUCKY...
* UNTIL 900 PM EDT
* AT 603 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN THAT WILL BE MOVING ACROSS THE WARNED AREA OVER THE
NEXT HOUR. THESE HEAVY RAINS...COMBINED WITH ALREADY SATURATED
SOILS FROM PREVIOUS STORMS...WILL LEAD TO QUICK RUNOFF AND FLASH
FLOODING OVER THE NEXT FEW HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WILLIAMSBURG...BARBOURVILLE...GREEN ROAD...CLATE...GIRDLER...
MOORE HILL...SPRULE...BERTHA STATION...SUTTONS MILL...KING...
EMMANUEL...HAVEN...BRUSH CREEK...CLIO...ARTEMUS...CANNON...EROSE...
TROSPER...JELLICO CREEK AND GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3666 8430 3668 8431 3681 8436 3683 8432
3684 8434 3693 8431 3697 8426 3696 8426
3694 8416 3697 8413 3695 8409 3699 8404
3698 8396 3704 8392 3705 8386 3694 8357
3680 8374 3679 8380 3668 8388 3659 8422
$$
JMW2 follow-up statements
618
WGUS73 KJKL 072314
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
714 PM EDT THU JUL 7 2016
KYC121-235-080100-
/O.CON.KJKL.FF.W.0022.000000T0000Z-160708T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITLEY KY-KNOX KY-
714 PM EDT THU JUL 7 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
WHITLEY AND KNOX COUNTIES...
AT 714 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN HAVING MOVED ACROSS THE WARNED AREA. ALTHOUGH HEAVIEST
RAINS HAVE ENDED...ONGOING RUNOFF WILL CONTINUE TO POSE FLASH
FLOODING CONCERNS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WILLIAMSBURG...BARBOURVILLE...GREEN ROAD...CLATE...GIRDLER...
MOORE HILL...SPRULE...BERTHA STATION...SUTTONS MILL...KING...
EMMANUEL...HAVEN...BRUSH CREEK...CLIO...ARTEMUS...CANNON...EROSE...
TROSPER...JELLICO CREEK AND GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3666 8430 3668 8431 3681 8436 3683 8432
3684 8434 3693 8431 3697 8426 3696 8426
3694 8416 3697 8413 3695 8409 3699 8404
3698 8396 3704 8392 3705 8386 3694 8357
3680 8374 3679 8380 3668 8388 3659 8422
$$
JMW282
WGUS73 KJKL 080002
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
802 PM EDT THU JUL 7 2016
KYC121-235-080012-
/O.CAN.KJKL.FF.W.0022.000000T0000Z-160708T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITLEY KY-KNOX KY-
802 PM EDT THU JUL 7 2016
...THE FLASH FLOOD WARNING FOR WHITLEY AND KNOX COUNTIES IS
CANCELLED...
THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 3666 8430 3668 8431 3681 8436 3683 8432
3684 8434 3693 8431 3697 8426 3696 8426
3694 8416 3697 8413 3695 8409 3699 8404
3698 8396 3704 8392 3705 8386 3694 8357
3680 8374 3679 8380 3668 8388 3659 8422
$$
JMWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 4:08 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 7, 4:08 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Jackson KY 408 PM EDT THU JUL 7 2016 .SHORT TERM...(This evening through Friday night) Issued at 349 PM EDT THU JUL 7 2016 Multiple rounds of showers/thunderstorms remain in the offing through the end of the week as a hot and moist airmass resides across eastern Kentucky. The first of these will move in late this afternoon and this evening, mainly across the Lake Cumberland region and Interstate 75 corridor. This is stemming from a long-lived mesoscale convective system currently making steady headway into south central Kentucky. Given recent rainfall amounts of 1-2 inches last night into this morning, have hoisted a Flash Flood Watch through tonight west of a Estill to Lee to Owsley to Clay to Knox to Whitley County line. Will also watch the developing strong/damaging wind potential as a squall line/bow attempts to develop on the leading edge. Following this initial round of activity, a second and perhaps more widespread round will be possible after midnight as a wave of upper energy skirts through the lower Great Lakes and Ohio Valley. Should see a break in precipitation Friday morning into the afternoon, but the redevelopment of showers/storms will take place in an oppressive airmass characterized by temperatures near 90 degrees and dewpoints in the low 70s. Forcing will be made possible by a Great Lakes upper trough and associated frontal boundary moving southeast across the Ohio Valley. Main development should occur very late Friday afternoon through the evening as low level forcing increases along with deep layer wind fields increasing 0-6 km shear to near 35 knots. Will have to monitor the threat for training storms and flooding as storm motions look to roughly parallel the forcing. Even without significant training, impressive instability in a loaded airmass will promote torrential rainfall in any thunderstorms that develop. Hints of some mid level dry air in tandem with inverted-v forecast soundings suggest downburst potential as evaporate cooling accelerates downward airflow in developing cold pools. Drier air will move in Friday night into Saturday morning, decreasing precipitation chances from northwest to southeast. .LONG TERM...(Saturday through Thursday) Issued at 300 PM EDT THU JUL 7 2016 The models were in good agreement to begin the period, with both the GFS and ECMWF pushing the last bit of precipitation out of eastern Kentucky by late early Saturday evening. A ridge of high pressure is then expected to build across the region Saturday night and most of Sunday, bringing warm and dry weather to eastern Kentucky. The model data becomes discombobulated from Sunday night onward, with issues arising regarding the timing and tracks of relevant weather systems across the CONUS and the evolution and distribution of precipitation associated with these systems. The blended model data does try to bring showers and storms back into eastern Kentucky by late Sunday afternoon, so the new forecast will reflect that trend. After around 21Z on Monday, however, the models begin to diverge. The ECMWF quickly takes any precipitation we may see on Monday, and moves it out of the area between 0 and 6Z Tuesday. The GFS20, on the other hand, brings an area of low pressure up the spine of the Appalachian Mountains, and therefore scattered showers and storms to eastern and central Kentucky Monday night through Tuesday. The GFS then stalls out its area of low pressure over the central Appalachians, and keeps a shield of precipitation spinning over the region through the end of the week. The GFS even brings another area of low pressure out of the northern Plains and across the Great Lakes late in the week, which would be out weather maker for that time frame. The ECMWF model, however, keeps our region dry from late Monday night through early Wednesday afternoon, and then has very sporadic and disorganized areas of precipitation popping up across the area through Friday. That all being said, the general model blend was used to create the extended part of the forecast, with a few detail tweaks based on the latest GFS run. At this point it appears that the best chance for rain will be from Tuesday night through Friday, per the GFS. Temperatures during the period should max out in the mid to upper 80s each day, and in the mid to upper 60s each night. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) ISSUED AT 225 PM EDT THU JUL 7 2016 Showers lingering from this morning have mostly exited eastern Kentucky. Still seeing some MVFR/IFR ceilings/visibilities this afternoon, but expecting those to erode by mid-late this afternoon. KSME/KLOZ will stand the best chance for a round of showers/storms late this afternoon into early this evening as a complex of storms approaches from western Kentucky. Thus, a better chance for fog may play out at these sites given greater recent rainfall. Thunderstorms then look to be a possibility for all sites after midnight as a wave of energy moves through the lower Great Lakes and Ohio Valley. May see enough mixing to negate widespread sub-VFR ceilings/visibilities, but will have to monitor trends into this evening. Southwest winds will become breezy/gusty by early Friday afternoon as additional showers/storms become possible after 18Z Friday. && .JKL Watches/Warnings/Advisories... Flash Flood Watch through Friday morning for KYZ058-068-069-079- 080-083>086-111-114-116. && SHORT TERM...GUSEMAN LONG TERM...AR AVIATION...GUSEMAN
Hazardous weather outlook, Jul 7, 5:06 PM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 506 PM EDT THU JUL 7 2016 KYZ058-069-111-114-090015- ESTILL-JACKSON-LEE-OWSLEY- INCLUDING THE CITIES OF...IRVINE...RAVENNA...MCKEE...ANNVILLE... BEATTYVILLE...BOONEVILLE 506 PM EDT THU JUL 7 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR. THESE STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL AND STRONG WIND GUSTS. GIVEN THE ALREADY SATURATED NATURE OF THE SOIL DUE TO PREVIOUS RAINS...ANY ADDITIONAL RAINFALL WILL LEAD TO QUICK RUN OFF AND FLASH FLOODING CONCERNS. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM FRIDAY INTO WEDNESDAY. SOME THUNDERSTORMS ON FRIDAY AFTERNOON AND EVENING COULD BE STRONG TO SEVERE WITH DAMAGING WINDS AND TORRENTIAL RAINFALL BEING THE PRIMARY THREATS. THE STRONGEST STORMS COULD ALSO PRODUCE HAIL. ADDITIONALLY...VERY HUMID CONDITIONS WILL CONTINUE THROUGH THE END OF THE WEEK...WITH HEAT INDICES APPROACHING 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF FLOODING THROUGH TONIGHT. KYZ044-050>052-059-060-104-106>110-112-113-115-118>120-090015- FLEMING-MONTGOMERY-BATH-ROWAN-POWELL-MENIFEE-ELLIOTT-MORGAN- JOHNSON-WOLFE-MAGOFFIN-FLOYD-BREATHITT-KNOTT-PERRY-LETCHER-MARTIN- PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... CLAY CITY...STANTON...FRENCHBURG...SANDY HOOK...WEST LIBERTY... PAINSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... WHEELWRIGHT...JACKSON...HINDMAN...PIPPA PASSES...HAZARD... JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 506 PM EDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND STRONG WIND GUSTS. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM FRIDAY INTO WEDNESDAY. SOME THUNDERSTORMS ON FRIDAY AFTERNOON AND EVENING COULD BE STRONG TO SEVERE WITH DAMAGING WINDS AND TORRENTIAL RAINFALL BEING THE PRIMARY THREATS. THE STRONGEST STORMS COULD ALSO PRODUCE HAIL. ADDITIONALLY...VERY HUMID CONDITIONS WILL CONTINUE THROUGH THE END OF THE WEEK...WITH HEAT INDICES APPROACHING 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. KYZ068-079-080-083>086-116-090015- ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-CLAY- INCLUDING THE CITIES OF...BROADHEAD...MOUNT VERNON...BURNSIDE... SOMERSET...LONDON...MONTICELLO...STEARNS...WHITLEY CITY... CORBIN...WILLIAMSBURG...BARBOURVILLE...MANCHESTER 506 PM EDT THU JUL 7 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...SEVERE THUNDERSTORM WATCH 350 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR ACROSS THE LAKE CUMBERLAND REGION AND INTERSTATE 75 CORRIDOR. THESE STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL AND DAMAGING WIND GUSTS. GIVEN THE ALREADY SATURATED NATURE OF THE SOIL DUE TO PREVIOUS RAINS...ANY ADDITIONAL RAINFALL WILL LEAD TO QUICK RUN OFF AND FLASH FLOODING CONCERNS. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM FRIDAY INTO WEDNESDAY. SOME THUNDERSTORMS ON FRIDAY AFTERNOON AND EVENING COULD BE STRONG TO SEVERE WITH DAMAGING WINDS AND TORRENTIAL RAINFALL BEING THE PRIMARY THREATS. THE STRONGEST STORMS COULD ALSO PRODUCE HAIL. ADDITIONALLY...VERY HUMID CONDITIONS WILL CONTINUE THROUGH THE END OF THE WEEK...WITH HEAT INDICES APPROACHING 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF FLOODING OR WIND DAMAGE THROUGH FRIDAY. KYZ087-088-117-090015- BELL-HARLAN-LESLIE- INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...CUMBERLAND... HARLAN...HYDEN 506 PM EDT THU JUL 7 2016 ...SEVERE THUNDERSTORM WATCH 350 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR. THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND DAMAGING WIND GUSTS. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM FRIDAY INTO WEDNESDAY. SOME THUNDERSTORMS ON FRIDAY AFTERNOON AND EVENING COULD BE STRONG TO SEVERE WITH DAMAGING WINDS AND TORRENTIAL RAINFALL BEING THE PRIMARY THREATS. THE STRONGEST STORMS COULD ALSO PRODUCE HAIL. ADDITIONALLY...VERY HUMID CONDITIONS WILL CONTINUE THROUGH THE END OF THE WEEK...WITH HEAT INDICES APPROACHING 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF WIND DAMAGE THROUGH FRIDAY. GUSEMAN
In the hours before
Special weather statement, Jul 7, 5:13 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
513 PM EDT THU JUL 7 2016
KYZ083-072145-
WAYNE-
513 PM EDT THU JUL 7 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE COUNTY...
AT 513 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CABELL TO NEAR SUNNYBROOK...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MONTICELLO...FRAZER...DELTA...CABELL...MILL SPRINGS...GREGORY...
POWERSBURG...BARRIER...KIDDER...DENNEY...MOUNT PISGAH...
ROCKEYBRANCH...PARMLEYSVILLE...STEUBENVILLE...HIDALGO...
COOPERSVILLE...BURFIELD...COOPER...RITNER AND OIL VALLEY.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
SOUTH CENTRAL KENTUCKY.
&&
LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
3698 8479 3696 8477 3698 8468 3689 8462
3688 8460 3689 8459 3680 8458 3675 8468
3660 8478 3662 8499 3669 8502 3676 8501
3686 8506
TIME...MOT...LOC 2113Z 255DEG 26KT 3686 8502 3664 8491
JGLocal storm report, Jul 7, 5:46 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
546 PM EDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TSTM WND DMG MONTICELLO 36.84N 84.85W
07/07/2016 WAYNE KY TRAINED SPOTTER
TREES DOWN ON BOONE AND STOKES STREETS.
&&
DSTAMPERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:29 PM EDT | Special Weather Statement | JKL | Floyd, Knott | 46 min |
| Jul 6, 8:54 PM EDT | Special Weather Statement | JKL | Pike | 66 min |
| Jul 7, 3:11 AM EDT | Areal Flood Advisory | JKL | Laurel, Pulaski, Wayne | 3 hr |
| Jul 7, 4:49 AM EDT | Areal Flood Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle, Wayne | 6 hr |
| Jul 7, 5:02 AM EDT | Areal Flood Advisory | JKL | Bell, Knox, Laurel, McCreary, Pulaski, Wayne and 1 more | 6 hr |
| Jul 7, 5:32 AM EDT | Areal Flood Advisory | JKL | Estill, Jackson, Lee, Owsley, Powell, Rockcastle and 1 more | 6 hr |
| Jul 7, 6:52 AM EDT | Areal Flood Advisory | JKL | Elliott, Johnson, Magoffin, Menifee, Morgan, Powell and 2 more | 6 hr |
| Jul 7, 4:20 PM EDT | Flash Flood Watch | JKL | Breathitt, Clay, Elliott, Estill, Floyd, Jackson and 21 more | 31 hr |
| Jul 7, 4:49 PM EDT | Flash Flood Warning | JKL | McCreary, Pulaski, Wayne | 3 hr |
| Jul 7, 5:13 PM EDT | Special Weather Statement | JKL | Wayne | 32 min |
| Jul 7, 5:23 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne, Whitley | 52 min |
| Jul 7, 5:28 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle | 32 min |
| Jul 7, 5:55 PM EDT | Flash Flood Warning | JKL | Jackson, Laurel, Rockcastle | 3 hr |
| Jul 7, 6:00 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Estill, Jackson, Laurel, Lee, Owsley and 2 more | 45 min |
| Jul 7, 6:15 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Knox, Laurel, Whitley | 30 min |
| Jul 7, 6:45 PM EDT | Special Weather Statement | JKL | Bell, Clay, Harlan, Leslie, Perry | 30 min |
Nearby
Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.